# SDR GKZR200482306

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,027 hours, 35,239 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER CLIP INSIDE NR 1M ACCESS HOLE 505C AT STA 252-351 BETWEEN REAR SPAR NR 1 STRINGER CLIP CRACKED.  REMOVED LT UPPER WING CLIP INSIDE NR 1 MAIN TANK ACCESS HOLE 505C AT STA 252-351 ON STRINGER NR 1. FABRICATED AND INSTALLED REPLACEMENT PART IAW DC-8 SRM 51-1-20 MATERIAL 60-18391/7075T6511. (CLOSED)
